Information Journal Paper
APA:
CopyMEHRABIAN, S.. (2015). THE UNIQUENESS OF THE OVERALL ASSURANCE INTERVAL FOR EPSILON IN DEA MODELS BY THE DIRECTION METHOD. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 1(2), 13-20. SID. https://sid.ir/paper/257269/en
Vancouver:
CopyMEHRABIAN S.. THE UNIQUENESS OF THE OVERALL ASSURANCE INTERVAL FOR EPSILON IN DEA MODELS BY THE DIRECTION METHOD. JOURNAL OF NEW RESEARCHES IN MATHEMATICS[Internet]. 2015;1(2):13-20. Available from: https://sid.ir/paper/257269/en
IEEE:
CopyS. MEHRABIAN, “THE UNIQUENESS OF THE OVERALL ASSURANCE INTERVAL FOR EPSILON IN DEA MODELS BY THE DIRECTION METHOD,” JOURNAL OF NEW RESEARCHES IN MATHEMATICS, vol. 1, no. 2, pp. 13–20, 2015, [Online]. Available: https://sid.ir/paper/257269/en